I need your help friends. Last December I was put on Ativan in the ER and was told I could only be on it a short time. . .my doc broke her leg and went on a 7 month sabbatical. As a result, my perscription for Ativan was renewed for 9 months! I had to go through withdrawal and from March to May I did a slow taper which was horrible! (Maybe it was too fast?) As a result, I still have a very noticible neck, head and a slight tremor in my eyes which only goes away when I lay down on my side. i also feel like a baby is kicking in my stomache when I feel my muscles relax in a hot bath. This is really difficult to handle and very embarassing. it is very difficult to read 12 font print or smaller. Can You help me?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.